# SDR 06FDEA0810

- Difficulty date: February 23, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 49,905 hours, 12,018 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA3139501
- Condition: Dented
- Location: Bs 999
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO DOOR CUTOUT ON FUSELAGE SKIN AT STA, 999 RT IN BETWEEN LONGERON 40R AND LONGERON 41R FOUND DAMAGED. DAMAGE AT FORWARD LOWER CARGO DOOR CUTOUT ON FUSELAGE SKIN AT   STATION 999 RT   IN BETWEEN 40R AND LONGERON 41R REPAIRED AS PER SRM 53-50-00 FIGURE 16 VOLUME I.    REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100.
